CaltechAUTHORS
  A Caltech Library Service

Accuracy of semiclassical partition functions for an oscillator in a finite well

Amorebieta, V. T. and Colussi, A. J. (1983) Accuracy of semiclassical partition functions for an oscillator in a finite well. Chemical Physics Letters, 98 (4). pp. 315-318. ISSN 0009-2614. https://resolver.caltech.edu/CaltechAUTHORS:20150623-154814023

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20150623-154814023

Abstract

Semiclassical techniques are used to evaluate the partition function Q of a Morse oscillator. The empirical Pitzer—Gwinn quantization rule of the classical partition is found to be highly accurate even for shallow potential wells.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1016/0009-2614(83)80214-0DOIArticle
http://www.sciencedirect.com/science/article/pii/0009261483802140PublisherArticle
ORCID:
AuthorORCID
Colussi, A. J.0000-0002-3400-4101
Additional Information:© 1983 Elsevier. Received 25 March 1983.
Issue or Number:4
Record Number:CaltechAUTHORS:20150623-154814023
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20150623-154814023
Official Citation:V.T. Amorebieta, A.J. Colussi, Accuracy of semiclassical partition functions for an oscillator in a finite well, Chemical Physics Letters, Volume 98, Issue 4, 1 July 1983, Pages 315-318, ISSN 0009-2614, http://dx.doi.org/10.1016/0009-2614(83)80214-0. (http://www.sciencedirect.com/science/article/pii/0009261483802140)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:58544
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:24 Jun 2015 20:03
Last Modified:03 Oct 2019 08:37

Repository Staff Only: item control page